# SDR 3EJA202407220001

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N868JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 14,519 hours, 10,327 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM ISSUE WAS CONFIRMED AFTER NOTICING A CONSTANT BUFFETING AT FL400,I FELT THE PITCH TRIM WHEEL CLICKING , DISCONNECTED THE AUTOPILOT AND IMMEDIATELY NOTICED THE AUTO PITCH TRIM WAS AT THE FULL PITCH DOWN POSITION AND THE YOKE NEEDED FORWARD PRESSURE TO MAINTAIN FL400. PITCH TRIM MISS-COMPARE ANNUNCIATION CAME IN DURING THIS TIME,. I CALLED MX CONTROL TO ASK WHERE THEY WANTED US TO GO FOR MAINTENANCE AND THEY TOLD ME PBI.
